PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 133 | 2 | 131-143
Tytuł artykułu

A class of $l^1$-preduals which are isomorphic to quotients of $C(ω^ω)$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
For every countable ordinal α, we construct an $l_1$-predual $X_α$ which is isometric to a subspace of $C ( ω^{ω^{ω^α + 2}} ) $ and isomorphic to a quotient of $C(ω^ω)$. However, $X_α$ is not isomorphic to a subspace of $C(ω^{ω^α})$.
Czasopismo
Rocznik
Tom
133
Numer
2
Strony
131-143
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-01-12
poprawiono
1998-05-11
Twórcy
  • Department of Mathematics, Oklahoma State University, 401 Mathematical Sciences, Stillwater, Oklahoma 74078-1058, U.S.A., ioagaspa@math.okstate.edu
Bibliografia
  • [1] D. E. Alspach, A quotient of $C(ω^ω)$ which is not isomorphic to a subspace of C(α), $α < ω_1$, Israel J. Math. 33 (1980), 49-60.
  • [2] D. E. Alspach, A $l_1$-predual which is not isometric to a quotient of C(α), in: Contemp. Math. 144, Amer. Math. Soc., 1993, 9-14.
  • [3] D. E. Alspach and Y. Benyamini, A geometrical property of C(K) spaces, Israel J. Math. 64 (1988), 179-194.
  • [4] Y. Benyamini, An extension theorem for separable Banach spaces, ibid. 29 (1978), 24-30.
  • [5] C. Bessaga and A. Pełczyński, Spaces of continuous functions IV, Studia Math. 19 (1960), 53-62.
  • [6] C. Bessaga and A. Pełczyński, On extreme points in separable conjugate spaces, Israel J. Math. 4 (1966), 262-264.
  • [7] I. Gasparis, Dissertation, The University of Texas, 1995.
  • [8] W. B. Johnson and M. Zippin, On subspaces of quotients of $(∑ G_n)_l_p$ and $(∑ G_n)_c_0$, Israel J. Math. 13 (1972), 311-316.
  • [9] A. Lazar and J. Lindenstrauss, On Banach spaces whose duals are $L_1$ spaces and their representing matrices, Acta Math. 126 (1971), 165-194.
  • [10] S. Mazurkiewicz et W. Sierpiński, Contribution à la topologie des ensembles dénombrables, Fund. Math. 1 (1920), 17-27.
  • [11] H. P. Rosenthal, On factors of C[0,1] with non-separable dual, Israel J. Math. 13 (1972), 361-378.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv133i2p131bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.